# SDR ASOA20140919104

- Difficulty date: September 19, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 30,691 hours, 23,566 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 7287503517
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CABIN CREW REPORTED A BURNING ODOR FROM OVERHEAD LIGHTING AROUND ROW 10. CONTRACT MX FOUND THE FOWARD CEILING LIGHT FIXTURE BURNED OUT.  MAINTENANCE R & R NR 10 FWD CEILING LIGHT FIXTURE HARNESS WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
